The Maximum Complete (k,n)-Arcs in the Projective Plane PG(2,4) By Geometric Method

Main Article Content

S. J. Kadhum

Abstract

A (k,n)-arc A in a finite projective plane PG(2,q) over Galois field GF(q), q=pâ¿ for same prime number p and some integer n≥2, is a set of k points, no n+1 of which are collinear.  A (k,n)-arc is complete if it is not contained in a(k+1,n)-arc.  In this paper, the maximum complete (k,n)-arcs, n=2,3 in PG(2,4) can be constructed from the equation of the conic.

Article Details

How to Cite
Kadhum, S. J. (2017). The Maximum Complete (k,n)-Arcs in the Projective Plane PG(2,4) By Geometric Method. Ibn AL- Haitham Journal For Pure and Applied Sciences, 23(1), 346–354. Retrieved from https://jih.uobaghdad.edu.iq/index.php/j/article/view/1009
Section
mathematics